# SDR UALA2011061702967

- Difficulty date: June 16, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 43,667 hours, 11,495 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 1B AISLE SIDE EMERGENCY LIGHT STRIP LOOSE, HANGING.  REPLACED 1B AISLE MOUNTED SEAT EMERGENCY LIGHT.
